MathSciNet Relay Station
MathSciNet bibliographic data
MR2144565 60J80 (60J60 62M05)
Ispány, M.; Pap, G.; van Zuijlen, M. C. A. Fluctuation limit of branching processes with immigration and estimation of the means. Adv. in Appl. Probab. 37 (2005), no. 2, 523–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement